# SDR 2005FA0000060

- Difficulty date: December 5, 2004
- Submitted: January 27, 2005
- Operation: General aviation
- Aircraft: N3114G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC583
- Aircraft time: 29,992 hours, 43,814 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

MRR-M04-19, CREW NOTICED SMOKE IN COCKPIT AS THEY WERE CLIMBING THROUGH 12,000 FT, DESCENDED TO 10,000 FT, DEPRESSURIZED, TURNED OFF BLEEDS, AND CONTINUED TO STATION UNPRESSURIZED.  SUSPECTED ACM FAILURE OR BLEED HEAT CNTRL VALVE FAILURE.  RAN BOTH ENG FOR 20 MIN, NO SMOKE NOTICABLE IN CABIN.  INSPECTED LT AND TR TEMP CNTRL VALVES, WITH NO DEFECTS NOTED.  INSPECTED LT AND RT ACMS, WITH NO DEFECTS NOTED.  SERVICED BOTH ACMS AND REMOVED, CLEANED, REINSTALLED WATER SOCKS.  RAN ENG SECOND TIME WITH NO DEFECTS NOTED.  COULD NOT DUPL ORIGINAL WRITE-UP.   WATER SEPARATOR ICED UP, AND WHEN IT WARMED UP, STEAM CAME THROUGH, MIMICING SMOKE.  (NM05200502386) (K)
